Can Diabetes Medicine Cause Weight Loss. That said… NONE are caused by weight loss. DM (Diabetes Mellitus), or DI (Diabetes Insipidus)?
Unintended weight loss can be a sign of a serious medical issue. The body breaks down the carbohydrates you eat into blood sugar that it uses for energy—and insulin is a hormone that the body needs to get glucose from the bloodstream into the cells of the body. Medications may cause weight loss directly, or cause nausea and loss of appetite leading to weight loss. It's the most common cause of vision loss and blindness in people of working age. Your GP or diabetes nurse will recommend the medicines most suitable for you. But if you suspect that a medicine you are taking is hindering your Limiting how often you eat out, if possible, can help with weight loss.
It can happen after a life-changing or stressful event.
Others need oral medicines, insulin, other injectable medications.
Plus, a quick appointment with your doctor will determine if you're all good, or if there's need for further testing to pinpoint any underlying causes that warrant medical intervention. For example, the diabetes medicine metformin might make you lose weight instead of gain it. Diabetes medicines can help to control your Diabetes.